I was on 25mg 2x daily for only 10 days when I started having severe side effects (confusion, memory loss, weight loss, nausea, side and back pain, irregular heartbeat, and fainting... and that's just what I remember). 3 days ago my doctor told me to stop taking it completely. My migraines are back with a vengeance (no surprise there) but now I haven't slept in over 48 hours. I tried taking Valium last night because it usually knocks me out, to no avail. I'm still awake. I can't sleep. I'm exhausted. Is this from stopping Topamax?
Does your dr know that u r tapering off on your own. Withdrawel of topamax can be insomnia anxiety depression difficulty speaking and thinking. Says if this happens plus whatt you added u need to see your dr. So he or she can get u off of it without all these withdrawels
Best of luck
- Topamax Information for Consumers
- Topamax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Wellbutrin, has anyone experienced hard or rapid & irregular heartbeats, muscle back pain, insomnia?
Posted 28 Feb 2011 • 12 answers
Posted 27 May 2011 • 2 answers
Posted 8 May 2016 • 0 answers
Topamax I really dont know if I would recommend this to anybody I had side effects and I'm really e?
Posted 28 Jul 2016 • 1 answer
Posted 26 Mar 2017 • 3 answers